Finasteride and Telogen Effluvium please help =(
Currently I'm studying abroad and don't have access to a hair specialist that I feel is qualified to diagnose me. My hair thinning/shedding started roughly three months into my move abroad and after examining the majority of hairs that I shed (most if not all have that white "club" at the base), I believe that what I'm experiencing if some form of TE and perhaps the onset of MPB (Although my hairline is pretty much intact). I started using generic finasteride at the beginning of January... So, my question is...
"If I do have TE, will my taking finasteride harm my chances of seeing any thickening/re-growth?"
After doing some online research from articles written by doctors, the opinion seems to be mixed. I was wondering if you guys have anything to say about this. Thanks in advance, I'm really suffering through this and just want a little piece of mind =(